# SDR REXA2022050800313

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 33,574 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331669
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD AVIONICS EQUIPMENT COMPARTMENT DECK CRACKED AT FRAME CUTOUT AT FS193.  REPAIRED IAW CRJ900 SRM 53-11-43-201-001-A01
